Tateyama-Kurobe Alpine route: Japan's most spectacular hike!
Japan Alps: The Snow-Corridor
Malhar Machi, a slice of heaven 2 hours away from Pune!
Raj Machi Fort Trek
Prabal Machi – Where strangers turn friends
Trek to Raj Machi
TORNA FORT NIGHT TREK: TRULY A PLACE TO VISIT!
Japan’s Tiny Travel Tales: Arigato (Thank you) Japan
How to Explore Massive Mount Fuji without Hiking
Japan – Hell ya!!
Shibuya-109F Shinkansen Fifth Base Station-Mount Fuji Friends Shinjuku Goyen Garden Shinjuku Goyen Garden Lake Ashi Tea Shrine at the top -Hakone Ropeway View from 5th Base Station View From Park Hyatt Bamboo Grooves Beddings Wishing well-Ginkauji Ginkauji Fushima Inari Shrine Thousands of Torri Japanese Traditional Room KinaKauji Mount Fuji Mount Fuji Nanzenji To wash hands outside the shrines That's the title of the document we girls created while planning our girls trip....
Getaways Around Pune Under A 100 Kilometers
Unusual Hotels in Tokyo Where Imagination Becomes Reality
An Autumn in Japan
Kalavantin Durg Trek On 09-09-2016
This range trek in Maharashtra will give you a real feel of rustic Western Ghats
TORNA THE GARLAND (TORAN) OF SWARAJYA: TREK TO THE PRACHANDGAD
Captain Cool - Mahabaleshwar
CLIMB TO HEAVEN: TREK TO KALAVANTIN DURG
Torna Fort In Pune Is A Great Option For Trekking Enthusiasts
Kalavantin Durg And Prabalgad Fort :People don't Take Trips,Trips Take people.
Nomads: A Trek to Rajgad and Torna
Going Off The Beaten Track : The Japanese Alps
Kalavantin Durg: The Watchtower
Mighty Prabalgad Fort and Deadly Kalavantin Peak
22 Places to Visit near Pune Within 100 - 200 Kms
A 10 day backpacking trip to Japan for an Indian traveler
Yunessun · Hakone Tozan Railway to Gora (35+ min) 10:30-11:10am · Hakone Tozan Cablecar to Sounzan (10 min) 11:10-11:20am · Hakone Ropeway from Sounzan to Owakudani (10min) 11:20-11:30am · Visit the Great Boiling Valley (1.5hr at most; extra time in case of missed trains) 11:30am-1pm · Hakone Ropeway to Togendai (20min) 1-1:20pm · Cruise at Lake Ashi to Hakone-machi (30 min) 1:20-1:50pm · Walk or continue cruise to Moto-Hakone (25 min) 1:50-2:15pm · Visit Hakone Shrine (may skip this if required) 2:15-3pm · Walk a section of the Old Tokaido and catch a bus from the Amazake Chaya or Hatajuku back to Yumoto (by bus line K)....
Rajgad to Torna (Prachandagad)
Jumbo Trek – Rajgad To Raigad
Torna Fort Trek
Mulshi Surroundings - An Unexplored Hill
Kalavantin Durg - A fortress worth climbing but not for the faint hearted
Trek to Kalavantin Durg
Trekking across the Torna-Rajgad ridge
Raj Gad : King of forts
Rajgad to Torna
Mating Fireflies And The Sparkling Western Ghats
Scenic beauty Kashmir
Day one on arrival to srinagar airport taken to hotel after followed by mughal gardens shikhara ride bargain lot for us travel agency alone provided the ride and stay at hotel and 2nd day early in the morning after brkfst to gulmarg on the way shoping at factory outlets is cheap and best and gondala ride stage 1 &2 ts better to book this online day ahead or the ask the travel agency to book that for view standing in the queue will waste ur timeand pony ride the people will demand lot but wil finally u can give arround 350rs and back to hotel signature...3rd day moring to pahalgam enrouting saffron fields and walnuts and other nuts and spices we can buy here on the way ... we can get pure saffron in registered shops and dont forget to taste kashmiri khawa buy 1 bottle;) and we stoped at many places to click photos here on the way but dont do that because there are places like aruvalley beetab valley more scenic amd time wil not be wasted as every min we have to enjoy and on arrival at hotel the view is breath taking at the liddar river bank.and the people who recieved us in hotel iceland are very nice and even i cooked for myself there on the second day as im bored of the food there and wanted to eat our local andhra food;) on 4th day started to sinthantop dnt forget to start as early as possible because road to sinthantop is little dangerous if it rails usually it rains after 2pm so make the trip as early as possible so we can spend some quality time there and dont forget to take some food items and water in hand as we wil find nothing on the top a small shop is there on the top but on the way to top there are no shops available on returnt journey dnt forget to watch kokernag gardens awesome place and back to pahalgam this day very long journey nd we are little tired but aweee worth watching sinthantop awesome experience we avoided sonamarg as i heard too much crowd and people wil lust for the money in sonamarg so til the government fixes some standard price few of my friends told to avoid that place and on 5th day morning visited golf course in pahalgam too and lavender park and some other scenic views and started leisurly in late afternoon and reached srinagar nagin lake as i heard dal lake is more spoiled and we cant do a night stay there boat and interior very good we have to watch once but stay in houseboat is horrible water green in clour and not good its better to avoid night stay in house boat but dnt miss to watch the interiors in houseboat and vegetable market in dal lake and shoping of earrings:) and 6th day morning we went to watch carpet weaving factory and to the airport.book airtickets prior 3months in cleartrip u can find great discounts starting from 2 thousand per person u can book economy class and its better to opt flight to srinagar for 2 main reasons one road is not safe from delhi and jammu even train is boring long and second we can view snowy mountains and breath taking views.tol taxes for total trip cost around 3000 and gondala ride per person 1500rs 2nd stage is must watch... shoping it depends on us;) and its worth watching the paradise on the earth really mesmerizing one will have memories fpr life time...
A Day Trek To Kalavantin Durg.
Cafe Excelsior - Parsi Food in the heart of Mumbai
Kalvantin Durg Trek
Rajmachi Fireflies Trek
5 Monsoon gateways from Mumbai
From one end of fort you can see visually beautiful view of Pawana Dam & from another side of fort you can see long machi extended towards expressway. this is famous machi call Vinchu Katta or Scorpion sting (The must see point on Lohagad) for return you can take vehicle at base village which will drop you to Lonavala station or you can do descending trek to Malwali station....